advertisement
Question
Posted by: Slush | 2004/10/27

Period <br>

Hi there , i am really scared & hoping 4 anyone 2 supply me with an answer. I am currently on Triphasil & i have been taking my pill daily. I have my period , which means i am on the red section of the pill, BUT my period only came heavily for 1 day & then only drops of it. I dont even use a pad but i am experiencing period pains now & then during the cycle. Is there a possiblity that i may be pregnant, even if i bleed a LITTLE ??
Please forward all your replies , as i cant cope with my work

Much Appreciated
Slush

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Pregnancy would be unlikely if you have taken the Pill reglarly and not used any medicatrions that might interfere with it.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement